2-Dimensional Reversible Hexagonal Cellular Automata with Periodic Boundary

Creative Commons License

Uguz S., Siap I. , Akin H.

ACTA PHYSICA POLONICA A, vol.123, no.2, pp.480-483, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 123 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.12693/aphyspola.123.480
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.480-483


In this paper, we study 2-dimensional finite cellular automata defined by hexagonal local rule with periodic boundary over the field Z(3). We construct the rule matrix corresponding to the hexagonal cellular automata. For some given coefficients and the number of columns of hexagonal information matrix, we prove that the hexagonal cellular automata are reversible. DOI: 10.12693/APhysPolA.123.480